# SDR UPS204793

- Difficulty date: October 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19115
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 805
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND, WHILE WORKING NRC 376230, CRACK ON FRAME AT STA 805 RBL 66-70, WL 210.  REPLACED FRAME SEGMENT PER SRM 51-30-2, 51-10-2, 51-20-1.
